Author Topic: SHORT term support group!  (Read 675 times)

[Buddie]

SHORT term support group!
« on: July 26, 2020, 08:42:09 pm »
Iím sure there is already one on here but wanted to start a fresh one
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #1 on: July 27, 2020, 06:23:50 pm »
I am short term user but need support to help me during post withdrawal and to deal with the pre existing anxiety that Benzo was used to suppress. I am trying to build up my coping skills and network to be strong enough to support me in the future when I become anxious. Right now my skills do feel strong enough to hold back a full anxiety attack. I am afraid about the future. But trying to plan ahead. But love in the present.  :)
I also want to help others during this journey.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #2 on: July 27, 2020, 06:49:46 pm »
I'm a short termer as well..  thing is I never really had anxiety issues to begin with but only what would be considered normal.. I never had sleep issues until I took Ativan.. I had stress related around work issues and isolated at home during COVID and my doctor prescribed me this poison.. (I had no clue what it was)  im off my 8 week taper in 6 days and have issues but anxiety is not one of them.. seems like us short termers get whacked with the same issue of people who have been on this for many years..  I now read anything over 3-4 weeks is considered long term..  crazy
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #3 on: July 27, 2020, 11:02:54 pm »
Thanks [...]/Friend, you have helped me so much in this journey. Iím totally joining this group. Iím still having annoying symptoms that seem to change. Also, I just had a recent setback from a vitamin. Note to self: when starting to feel a little better, donít do anything wild... like take a vitamin.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #4 on: July 28, 2020, 12:55:44 am »
Thanks [...]/Friend, you have helped me so much in this journey. Iím totally joining this group. Iím still having annoying symptoms that seem to change. Also, I just had a recent setback from a vitamin. Note to self: when starting to feel a little better, donít do anything wild... like take a vitamin.


Youíre so welcome thank you for being so supportive as well!!  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #5 on: July 28, 2020, 01:01:05 am »
Hi everyone!

Short term user as well took about a little over a month worth of lorazepam within a 2 month time frame.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #6 on: July 28, 2020, 02:53:19 pm »
Hi [...]-
how are things..  I have 5 more days on this RATT poison.. other than my ears ringing.. I feel ok considering the hell I have been in..  I'm down to .05 today.. Aug 1 is my last day..  I really hope my 8 week taper will help..  I do admire you sticking out your ct..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #7 on: July 28, 2020, 05:46:48 pm »
Hi [...]-
how are things..  I have 5 more days on this RATT poison.. other than my ears ringing.. I feel ok considering the hell I have been in..  I'm down to .05 today.. Aug 1 is my last day..  I really hope my 8 week taper will help..  I do admire you sticking out your ct..


Thank you! I hope your taper works too! Iím pushing along.. had a nice window yesterday! :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #8 on: July 28, 2020, 08:43:56 pm »
I can join this thread! 8 weeks of Lorazepam...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #9 on: July 28, 2020, 10:09:07 pm »
I can join this thread! 8 weeks of Lorazepam...

How are you doing?? What symptoms are you dealing with looks like youíre 7 months off?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.